# SDR 2023F00153

- Difficulty date: October 30, 2019
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N225DB
- Make and model: Honda HA-420
- Aircraft serial: 42000044
- Aircraft time: 510 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Compensator
- Part number: HJ113243311001
- Condition: Failed
- Part time: 510 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PULLS TO THE LEFT ON LANDING
